# SDR AALA202405282614

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 69,128 hours, 32,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND IN SEAT EMERGENCY LIGHTS ON ROWS 22 AND 23ABC INOPERATIVE. ACCOMPLISHED BUILT IN TEST EQUIPMENT CHECK OF EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00. FOUND INTERNAL LOAD FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT. INSPECTED WIRING AND FOUND BROKEN WIRE AT ROW 23 AT CONNECTOR 72BC8. ACCOMPLISHED SPLICE REPAIR PER ESPM 20-43-11.
